Skip to content
*Dr P...Reposting since no response. Savella and side effects. Please respond. Thanks!
avatar
tlp2815 posted:
I know that all meds take time for us to adjust to and that everyone's body reacts differently but how long is too long to put up with intense side effects that make it unbearable and difficult to function? We already have this condition that there is no cure for and we dont know the cause of. We need something to make it better or at least somewhat tolerable so we try everything we can think of...even meds with scary side effects. I tried Savella this past weekend and the side effects were just horrible. What I need to know is about how long should I expect to have these side effects for? Like I said before I know everyone is different but Im looking for an estimate so I can say I really tried a medication. I experienced dizziness, severe headache, nausea, vomitting, diarrhea, cold sweats, shaking, the feeling like I was down a tunnel and hot flashes. I have 2 small kids to care for and I need to be able to function in order to care for them. I only took the med for 2 days and I was this sick on only the 12.5 mg dosage. Can I expect the side effects to worse as the dosage goes up? I am referring to the Titration pack. Please help. I need some pain relief and Lyrica isnt cutting it.[br>
Reply
 
avatar
Caprice_WebMD_Staff responded:
Hi Tip,

I send links to Dr. P every week on Thursday afternoons/evenings, and he looks in on the weekends and answers as many as he can.

So I just sent yours to him yesterday; be sure to look in over the weekend for his response.
We must let go of the life we have planned, so as to accept the one that is waiting for us. ~Joseph Campbell
 
avatar
tlp2815 replied to Caprice_WebMD_Staff's response:
Thanks Caprice!
 
avatar
booch007 responded:
Chiming in here, as I take savella....THIS IS NOT THE MED FOR YOU.

Just as Cymbalta made me a mess. NO MED SHOULD MAKE YOU THIS SICK.

Hope you stopped it. The care of your children is a priority....and having you this sick is not right. Did you call your MD? they need to know this. Cybalta got me to the point of needing plugs in my tearsducts.

What? I would take a med that would then make me have to do that? NO! As well as brain buzzes all the time.

So, I hope you called the office and spoke to your doctor and stopped the med. You are too sick. The nausea does pass, but vomitting? not good....yes you have bouts of sweating...and will. Diarrhea...something is being rejected....headache...not good. Well, I hope you are better as I type this and you did call your doc..........there are other choices out there that might be the right fit.

I wasn't goiing to take anything in this class of med again after Cymbalta....but they talked me in to Savella and it was my "bow on the box"

It is not for everyone and dang it...."we are all different" that is the biggest challenge for the doctors. Good luck, Dr P I know will answer soon. Nancy B


Helpful Tips

~FM TIPS - LIVING W/ FM - TOOLBOX ~WELCOME NEWCOMMERS~
Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
Was this Helpful?
471 of 546 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.